# SDR CA100609006

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Amd FALCON900EX
- Aircraft time: 3,737 hours
- Engine: Garrtt TFE73160
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 642795431
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CREW NOTICED ABNORMALLY HIGH OIL PRESSURE JUST PRIOR TO LANDING.  OIL PRESSURE WENT UP TO 101 PSI AND RANGED BETWEEN 85 AND 101 PSI.  ENGINE WAS SHUTDOWN AS A PRECAUTION.  OIL PRESSURE TRANSDUCER WAS REPLACED AND 2 LEGS HAVE BEEN COMPLETED WITH NO FURTHER OCCOURANCES.
